# SDR MALA976430

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Heat
- Part number: 447301
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE HEAT ILLUMINATED ON CLIMB-OUT, PERFORMED QRH AND ILLUMINATED AGAIN.  RETURN TO MSP.  MAINTENANCE CHECKED THERMISTORS AND OHMED CHECKED HEATER ELEMENTS OF RIGHT INTAKE.  REPLACED RIGHT SHOE BOX AND RAN AIRCRAFT FOR SEVERAL MINUTES.  OPS CHECK GOOD.
